# SDR SWAA2023041714709

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION** AT LOWER SIDE FRAME STA 303.9; LBL 64; WL 208.1 CORROSION** AT LOWER SIDE FRAME STA 303.9 LBL64 WL 208.1<[01] REMOVED CORROSION AT LOWER SIDE FRAME AT FRAME STA 306.9 LBL 64 PER B737-700 SRM 51-10-02-0G-0;[02] PERFORMED VISUALLY INSPECTION AT FRAME PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED STEP 1 AND 2 AND PERFORMED GVI OF BLENDED AREA;[04] DAMAGE HAS BEEN REPAIRED PER EA 23-153-00948 WIP 1 [TTG8Q00JZPDD]  WIP 2 [TTG8Q00K21ZJ] FINAL EA [TTG8Q00K6QF5] REFERENCE BOEING SERVICE REQUEST ID 4-5767628680 AND BOEING MESSAGE PRO-SWA-23-0039-02B WITH FAA FORM 8100-9 [STAGE 1 & 2].;[05] THERE ARE NO SPECIFIC LIMITS OR REPAIRS WITHIN THE 737-700 SRM FOR THE SUBJECT DAMAGE. DAMAGE HAS BEEN REPAIRED PER EA 23-153-00948 WIP 1 [TTG8Q00JZPDD] WIP 2 [TTG8Q00K21ZJ] FINAL EA [TTG8Q00K6QF5] REFERENCE BOEING SERVICE REQUEST ID 4-5767628680 AND BOEING MESSAGE PRO-SWA-23-0039-02B WITH FAA FORM 8100-9 [STAGE 1 & 2].;[06] VERIFIED STEP 5
